18 results for integral equation.

Parameters for your search query:
Keyword    integral equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Polynomial Collocation and Uniformly Spaced Quadrature Methods for Second Kind Linear Fredholm Integral Equations – A Comparison
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 91-97. DOI: 10.12691/tjant-7-4-1
Pub. Date: July 13, 2019Views: 5501Downloads: 5304
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Results on Multiplicative (b)-metric-like Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 118-131. DOI: 10.12691/tjant-4-5-1
Pub. Date: September 22, 2016Views: 9818Downloads: 7414
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 369-375. DOI: 10.12691/ajams-2-6-3
Pub. Date: November 26, 2014Views: 10205Downloads: 7252
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Computation Based on the Method of Fundamental Solutions for a Cauchy Problem of Heat Equation
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 70-74. DOI: 10.12691/tjant-2-3-3
Pub. Date: June 26, 2014Views: 18885Downloads: 14190
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Collocation Method for Systems of Nonlinear Fredholm Integral Equations
Applied Mathematics and Physics. 2014, 2(1), 15-18. DOI: 10.12691/amp-2-1-5
Pub. Date: January 27, 2014Views: 19446Downloads: 13866
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Fredholm Integral Equations Using Hosoya Polynomial of Path Graphs
American Journal of Numerical Analysis. 2017, 5(1), 11-15. DOI: 10.12691/ajna-5-1-2
Pub. Date: January 08, 2018Views: 12356Downloads: 10995
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79. DOI: 10.12691/tjant-5-2-5
Pub. Date: April 05, 2017Views: 8035Downloads: 6240
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Approximation Method for the Systems of Nonlinear Fredholm Integral Equations
Applied Mathematics and Physics. 2014, 2(2), 40-48. DOI: 10.12691/amp-2-2-3
Pub. Date: March 07, 2014Views: 19237Downloads: 14188
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on the Unique Solution of the Integral Equations in the Framework of Fixed Point Theorem on Partially Ordered Metric Space
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 154-160. DOI: 10.12691/ajams-4-5-3
Pub. Date: October 27, 2016Views: 7008Downloads: 5337
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 13-19. DOI: 10.12691/ajams-2-6A-3
Pub. Date: November 28, 2014Views: 10243Downloads: 6920
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types